Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 76, NWS Green Bay, WI

November 21, 2014

NWS Green Bay, WI issued this small craft advisory at Nov 21, 2014, 3:32 AM CST. It took effect at Nov 21, 2014, 3:00 PM CST. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2014, 3:32 AM CST (09:32 UTC)
In effect from
Nov 21, 2014, 3:00 PM CST
Expired
Nov 23, 2014, 9:00 PM CST
In force
54 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

119 
WHUS73 KGRB 210932
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
332 AM CST FRI NOV 21 2014

...GUSTY SOUTHWEST WINDS AND BUILDING WAVES EXPECTED LATE THIS
AFTERNOON THROUGH SATURDAY...

.A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE OHIO
VALLEY AND LOW PRESSURE OVER CANADA WILL PRODUCE STRONG SOUTHWEST
WINDS AND BUILDING WAVES THIS AFTERNOON THROUGH SATURDAY. 

LMZ521-522-541>543-211745-
/O.NEW.KGRB.SC.Y.0076.141121T2100Z-141123T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
332 AM CST FRI NOV 21 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 PM CST SATURDAY. 

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GALE FORCE
  GUSTS TO 35 KNOTS. 

* WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY AND 4 TO 7 FEET ON THE
  LAKE MICHIGAN NEAR SHORE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
12 follow-up statements
830 
WHUS73 KGRB 211631
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1031 AM CST FRI NOV 21 2014

...GUSTY SOUTHWEST WINDS AND BUILDING WAVES EXPECTED LATE THIS
AFTERNOON THROUGH SATURDAY...

.A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE OHIO
VALLEY AND LOW PRESSURE OVER CANADA WILL PRODUCE STRONG SOUTHWEST
WINDS AND BUILDING WAVES THIS AFTERNOON THROUGH SATURDAY.

LMZ521-522-541>543-220045-
/O.CON.KGRB.SC.Y.0076.141121T2100Z-141123T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1031 AM CST FRI NOV 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 PM CST SATURDAY...

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH A FEW GALE
  FORCE GUSTS TO 35 KNOTS POSSIBLE.

* WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY AND 4 TO 7 FEET ON 
  THE LAKE MICHIGAN NEAR SHORE WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
988 
WHUS73 KGRB 212200
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
400 PM CST FRI NOV 21 2014

...GUSTY SOUTHWEST WINDS AND LARGE WAVES EXPECTED THROUGH
SATURDAY... 

.A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE OHIO
VALLEY AND LOW PRESSURE OVER CANADA WILL PRODUCE STRONG SOUTHWEST
WINDS AND LARGE WAVES THROUGH SATURDAY.

LMZ521-522-541>543-220600-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-141123T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
400 PM CST FRI NOV 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

* SOUTHWEST WIND 15 TO 30 KTS WITH A FEW GALE FORCE GUSTS TO 35
  KTS POSSIBLE.

* WAVES OF 3 TO 6 FT ON THE BAY AND 6 TO 9 FT ON LAKE MICHIGAN ARE
  EXPECTED TONIGHT THROUGH SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
325 
WHUS73 KGRB 220328
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
928 PM CST FRI NOV 21 2014

...GUSTY SOUTHWEST WINDS AND LARGE WAVES EXPECTED THROUGH
SATURDAY...

.A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE OHIO
VALLEY AND LOW PRESSURE OVER CANADA WILL PRODUCE STRONG SOUTHWEST
WINDS AND LARGE WAVES THROUGH SATURDAY.

LMZ521-522-541>543-221130-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-141123T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
928 PM CST FRI NOV 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

* SOUTHWEST WIND 15 TO 30 KTS WITH A FEW GALE FORCE GUSTS TO 35 
  KTS POSSIBLE. 

* WAVES OF 3 TO 6 FT ON THE BAY AND 6 TO 9 FT ON LAKE MICHIGAN 
  ARE EXPECTED TONIGHT THROUGH SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
903 
WHUS73 KGRB 221037
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
437 AM CST SAT NOV 22 2014

...GUSTY SOUTHWEST WINDS AND LARGE WAVES TODAY...

.A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE OHIO
VALLEY AND LOW PRESSURE OVER CANADA WILL PRODUCE STRONG SOUTHWEST
WINDS AND LARGE WAVES TODAY.

LMZ521-522-541>543-221845-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-141123T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
437 AM CST SAT NOV 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* SOUTHWEST WIND 15 TO 30 KTS WITH A FEW GALE FORCE GUSTS TO 35 
  KTS POSSIBLE. 

* WAVES OF 3 TO 5 FT ON THE BAY AND 5 TO 7 FT ON LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
000 
WHUS73 KGRB 221633
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1033 AM CST SAT NOV 22 2014

...GUSTY SOUTHWEST WINDS AND LARGE WAVES WILL EASE BY THIS
EVENING...

.A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE OHIO
VALLEY AND LOW PRESSURE OVER CANADA WILL CONTINUE TO GUSTY WINDS
AND LARGE WAVES THROUGH THIS EVENING.

LMZ521-522-541>543-230000-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-141123T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1033 AM CST SAT NOV 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* SOUTHWEST WIND 15 TO 25 KTS...EASING TO 10 TO 20 KTS BY THIS
  EVENING.

* WAVES OF 2 TO 4 FT ON THE BAY AND EASING TO 3 TO 5 FT ON LAKE
  MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
249 
WHUS73 KGRB 222144
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
344 PM CST SAT NOV 22 2014

...LARGE WAVES TO CONTINUE ON LAKE MICHIGAN...

.PERSISTENT SOUTHWEST TO SOUTH WINDS WILL CONTINUE TO PRODUCE
LARGE WAVES ON LAKE MICHIGAN THROUGH LATE SUNDAY NIGHT. 

LMZ521-522-222245-
/O.CAN.KGRB.SC.Y.0076.000000T0000Z-141123T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
344 PM CST SAT NOV 22 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES CONTINUE TO SUBSIDE THIS AFTERNOON. SOUTH WINDS AT
10 TO 20 KTS AND 1 TO 3 FT WAVES ARE EXPECTED TONIGHT.

$$

LMZ541>543-230545-
/O.EXT.KGRB.SC.Y.0076.000000T0000Z-141124T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
344 PM CST SAT NOV 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST MONDAY...

* SOUTH TO SOUTHWEST WIND 10 TO 20 KTS...WITH GUSTS TO 25
  KTS...WILL CONTINUE TONIGHT. ON SUNDAY...LOOK FOR SOUTH WINDS OF
  15 TO 25 KTS. 

* WAVES OF 3 TO 5 FT ARE EXPECTED TONIGHT...THEN SHOULD BUILD TO
  4 TO 6 FT ON SUNDAY AND CONTINUE INTO SUNDAY NIGHT.

* STRONG WEST WINDS ARE EXPECTED MONDAY AFTERNOON THROUGH TUESDAY
  AFTERNOON. ADDITIONAL HEADLINES ARE LIKELY FOR THESE PERIODS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
369 
WHUS73 KGRB 230319
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
919 PM CST SAT NOV 22 2014

...LARGE WAVES TO CONTINUE ON LAKE MICHIGAN...GUSTY WINDS RETURN
ON SUNDAY...

.PERSISTENT SOUTH WINDS WILL CONTINUE TO PRODUCE LARGE WAVES ON
LAKE MICHIGAN THROUGH LATE SUNDAY NIGHT. GUSTY SOUTH WINDS ARE
EXPECTED ON SUNDAY AS A LOW PRESSURE SYSTEM APPROACHES THE GREAT
LAKES REGION.

LMZ541>543-231130-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-141124T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
919 PM CST SAT NOV 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* SOUTH WIND 10 TO 20 KTS WILL CONTINUE TONIGHT...THEN INCREASING
  TO 15 TO 25 KTS ON SUNDAY MORNING.

* WAVES OF 3 TO 5 FT ARE EXPECTED TONIGHT...THEN BUILD TO 4 TO 6
  FT ON SUNDAY AND CONTINUE INTO SUNDAY NIGHT.

* STRONG WEST WINDS ARE EXPECTED LATE MONDAY MONDAY MORNING
  THROUGH TUESDAY AFTERNOON. ADDITIONAL HEADLINES ARE LIKELY FOR
  THESE PERIODS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
493 
WHUS73 KGRB 231101
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
501 AM CST SUN NOV 23 2014

...LARGE WAVES TO CONTINUE ON LAKE MICHIGAN...

.PERSISTENT SOUTH WINDS WILL CONTINUE TO PRODUCE LARGE WAVES ON
LAKE MICHIGAN THROUGH LATE TONIGHT. 

LMZ541>543-231915-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-141124T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
501 AM CST SUN NOV 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* SOUTH WIND 10 TO 20 KTS WILL INCREASE TO 15 TO 25 KTS TODAY.

* WAVES WILL BUILD TO 4 TO 6 FT TODAY AND CONTINUE TONIGHT.

* STRONG WEST WINDS ARE EXPECTED LATE MONDAY MONDAY MORNING 
  THROUGH TUESDAY AFTERNOON. ADDITIONAL HEADLINES ARE LIKELY FOR 
  THESE PERIODS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
748 
WHUS73 KGRB 231638
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1038 AM CST SUN NOV 23 2014

...GUSTY WINDS AND LARGE WAVES TO CONTINUE ON LAKE MICHIGAN...

.PERSISTENT SOUTH WINDS WILL CONTINUE TO PRODUCE LARGE WAVES ON
LAKE MICHIGAN THROUGH LATE TONIGHT.

LMZ541>543-240045-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-141124T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1038 AM CST SUN NOV 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* SOUTH WIND 15 TO 25.

* WAVES OF 4 TO 7 FT.

* STRONG WEST WINDS ARE EXPECTED LATE MONDAY MONDAY MORNING 
  THROUGH TUESDAY AFTERNOON. ADDITIONAL HEADLINES ARE LIKELY FOR 
  THESE PERIODS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
095 
WHUS73 KGRB 232149
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
349 PM CST SUN NOV 23 2014

...GUSTY WINDS AND LARGE WAVES WILL DIMINISH ON LAKE MICHIGAN
THIS EVENING...

.SOUTH WINDS WILL DIMINISH AND BACK TO THE EAST THIS EVENING...
RESULTING IN DIMINISHING WAVES ON LAKE MICHIGAN TONIGHT.

LMZ541>543-240300-
/O.EXT.KGRB.SC.Y.0076.000000T0000Z-141124T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
349 PM CST SUN NOV 23 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* SOUTH WINDS 10 TO 20 KNOTS WILL DIMINISH TO 5 TO 10 KNOTS AND
  BACK TO THE EAST THIS EVENING.

* WAVES OF 4 TO 6 FT WILL DIMINISH TO 2 TO 4 FT THIS EVENING.

* AREAS OF FOG WILL CONTINUE TONIGHT. THE FOG MAY BE LOCALLY DENSE
  WITH VISIBILITIES BELOW ONE MILE...AND AT TIMES BELOW ONE
  QUARTER OF A MILE. 

* STRONG WEST WINDS ARE EXPECTED LATE MONDAY MORNING THROUGH
  TUESDAY AFTERNOON. ADDITIONAL HEADLINES ARE LIKELY FOR THESE
  PERIODS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
ECKBERG
520 
WHUS73 KGRB 232250
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
450 PM CST SUN NOV 23 2014

...WHILE GUSTY WINDS AND LARGE WAVES DIMINISH THIS EVENING AREAS
OF DENSE FOG WILL CONTINUE...

.SOUTH WINDS WILL DIMINISH AND BACK TO THE EAST THIS EVENING...
RESULTING IN DIMINISHING WAVES ON LAKE MICHIGAN TONIGHT. THE SOUTH
WINDS WILL ALSO CONTINUE TO BRING IN A WARM MOIST AIR MASS OVER
THE NEARSHORE WATERS...RESULTING IN AREAS OF DENSE FOG.

LMZ541>543-240700-
/O.NEW.KGRB.MF.Y.0018.141123T2250Z-141124T1200Z/
/O.CON.KGRB.SC.Y.0076.000000T0000Z-141124T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
450 PM CST SUN NOV 23 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. 

* SOUTH WINDS 10 TO 20 KNOTS WILL DIMINISH TO 5 TO 10 KNOTS AND  
BACK TO THE EAST THIS EVENING.

* WAVES OF 4 TO 6 FT WILL DIMINISH TO 2 TO 4 FT THIS EVENING.

* AREAS OF FOG WILL CONTINUE TONIGHT. THE FOG MAY BE LOCALLY 
  DENSE WITH VISIBILITIES BELOW ONE MILE...AND AT TIMES BELOW 
  ONE QUARTER OF A MILE. 

* STRONG WEST WINDS ARE EXPECTED LATE MONDAY MORNING THROUGH 
  TUESDAY AFTERNOON. ADDITIONAL HEADLINES ARE LIKELY FOR THESE 
  PERIODS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

LMZ521-522-240700-
/O.NEW.KGRB.MF.Y.0018.141123T2250Z-141124T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
450 PM CST SUN NOV 23 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. 

* AREAS OF FOG WILL CONTINUE TONIGHT. THE FOG MAY BE LOCALLY DENSE
  WITH VISIBILITIES BELOW ONE MILE...AND AT TIMES BELOW ONE
  QUARTER OF A MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

TH
242 
WHUS73 KGRB 240302
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
902 PM CST SUN NOV 23 2014

...DENSE MARINE FOG WILL CONTINUE OVERNIGHT...

.WIDESPREAD DENSE FOG WILL CONTINUE OVERNIGHT AS MILD AND
MOIST AIR FLOWS OVER THE COLDER WATERS OF THE BAY OF GREEN
BAY AND THE NEAR SHORE WATERS OF LAKE MICHIGAN. 


LMZ541>543-241115-
/O.EXP.KGRB.SC.Y.0076.000000T0000Z-141124T0300Z/
/O.CON.KGRB.MF.Y.0018.000000T0000Z-141124T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
902 PM CST SUN NOV 23 2014

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...

* WINDS AND WAVES SUBSIDED THIS EVENING...THUS THE SMALL CRAFT
  ADVISORY WAS ALLOWED TO EXPIRE AT 9 PM. 

* WIDESPREAD DENSE FOG WILL CONTINUE OVERNIGHT. VISIBILITIES 
  BELOW ONE MILE CAN BE EXPECTED...AND AT TIMES WILL BE NEAR
  ZERO. 

* STRONG WEST WINDS ARE EXPECTED MONDAY AFTERNOON THROUGH TUESDAY 
  AFTERNOON. ADDITIONAL HEADLINES ARE LIKELY FOR THESE PERIODS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

LMZ521-522-241115-
/O.CON.KGRB.MF.Y.0018.000000T0000Z-141124T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
902 PM CST SUN NOV 23 2014

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WIDESPREAD DENSE FOG WILL CONTINUE OVERNIGHT. VISIBILITIES 
  BELOW ONE MILE CAN BE EXPECTED...AND AT TIMES WILL BE NEAR
  ZERO. 

* STRONG WEST WINDS ARE EXPECTED MONDAY AFTERNOON THROUGH TUESDAY 
  AFTERNOON. ADDITIONAL HEADLINES ARE LIKELY FOR THESE PERIODS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
ECKBERG

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 9:58 PM CST, 5 hours 34 minutes earlier.

Area forecast discussion, Nov 20, 9:58 PM CST, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
958 PM CST THU NOV 20 2014

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND FRIDAY
ISSUED AT 252 PM CST THU NOV 20 2014

COLD CYCLONIC FLOW OVER THE AREA ALLOWED CLOUDS AND SOME LIGHT
SNOW SHOWERS OR FLURRIES TO DEVELOP DURING THE DAY. THEY SHOULD
DIE OFF ACROSS MOST OF THE FORECAST AREA AROUND SUNSET...LEAVING
PARTLY CLOUDY/MOSTLY CLEAR SKIES. SOME LIGHT SNOW SHOWERS OFF OF
LAKE SUPERIOR MAY CONTINUE INTO THE EARLY EVENING NEAR THE UPPER
MICHIGAN BORDER.

MODEL GUIDANCE SHOWED 850MB/925MB MOISTURE IN NORTHEAST WISCONSIN
DEPARTING AS A MID LEVEL CYCLONE CONTINUES TO MOVE AWAY FROM THE
STATE AND A SURFACE RIDGE ENTERS. THIS SUPPORTS END OF SNOW AND
DECREASING CLOUDS. EXPECT WINDS TO DIMINISH DURING THE NIGHT...SO
TEMPERATURES WILL GET QUITE COLD TONIGHT WITH FEW CLOUDS AND NOT
MUCH WIND. WIND CHILLS LATE TONIGHT/EARLY TOMORROW WILL BE AROUND
ADVISORY CRITERIA...BUT WILL HOLD OFF ON THAT FOR NOW.

CLOUDS SHOULD BEGIN TO INCREASE LATE TONIGHT AND FRIDAY IN RETURN
FLOW ON THE BACK SIDE OF THE HIGH AND TEMPERATURES SHOULD BE
WARMER THAN HIGHS TODAY.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY
ISSUED AT 252 PM CST THU NOV 20 2014

MAIN STORM SYSTEM EXPECTED TO MOVE ACROSS THE REGION THIS WEEKEND
INTO EARLY NEXT WEEK...BRINGING A WINTRY MIX FRIDAY NIGHT INTO
SUNDAY MORNING BEFORE CHANGING TO ALL RAIN SUNDAY AFTERNOON BEFORE
CHANGING BACK TO ALL SNOW LATER SUNDAY NIGHT INTO MONDAY.

ANOTHER COMPLEX SYSTEM EVOLVING FOR FRIDAY NIGHT INTO MONDAY MORNING
AS STORM EXPECTED TO MOVE ACROSS THE WESTERN GREAT LAKES SUNDAY INTO
MONDAY. TO COMPLICATE MATTERS...GROUND TEMPERATURES ARE UNUSUALLY
COLD FOR THIS TIME OF YEAR. FOR FRIDAY NIGHT...LOW STRATUS DECK WILL
DEVELOP ON INCREASING SOUTHERLY FLOW. MOST OF THE PRECIPITATION WILL
BE IN THE FORM OF FREEZING DRIZZLE DUE TO LACK OF ICE CRYSTALS. BUFKIT
SOUNDINGS DO SHOW A PERIOD WHERE THE SEEDER FEEDER MECHANISM WILL BE
AT WORK LATER FRIDAY NIGHT INTO SATURDAY MORNING. TEMPERATURES FRIDAY
NIGHT WILL BE ON THE RISE DUE TO INCREASING SOUTHERLY WINDS. BLUSTERY
OR WINDY CONDITIONS EXPECTED ACROSS DOOR COUNTY WHERE GUSTS OF 30 TO
35 MPH ARE POSSIBLE OVER THE FAR NORTH.

ON SATURDAY...TEMPERATURES FROM THE FOX VALLEY AND LAKESHORE REGION
SHOULD CLIMB WELL ABOVE FREEZING...SO ANY FREEZING DRIZZLE SHOULD
SWITCH OVER TO DRIZZLE BY SATURDAY AFTERNOON. FORECAST BECOMES MORE
MUDDLED NORTH AND WEST OF THE FOX VALLEY AS TEMPERATURES WILL CLIMB
TO OR JUST ABOVE FREEZING. HOWEVER...GROUND TEMPERATURES ARE UNUSUALLY
COLD FOR THIS TIME OF YEAR...SO A MIX OF DRIZZLE OR FREEZING DRIZZLE
IS EXPECTED...MORE FREEZING DRIZZLE THE FARTHER NORTH YOU GO. ALTHOUGH
THE MODELS ARE INDICATING DRY CONDITIONS LATER SATURDAY AFTERNOON
AND EVENING...SOME OF THE MODELS CONTINUE TO SHOW WEAK 850MB WARM
ADVECTION OR WEAK 700MB LIFT. CAN NOT DISCOUNT FOR SOME PATCHY DRIZZLE
FOX VALLEY AND LAKESHORE AND FREEZING DRIZZLE NORTH AND WEST OF
THE FOX VALLEY WHERE AIR AND ROAD TEMPERATURES WILL COOL TO AROUND
32 DEGREES.

MAIN STORM SYSTEM WILL BRING RAIN TO MUCH OF THE AREA ON SUNDAY.
WITH LOW TEMPERATURES AROUND 32 SATURDAY NIGHT...NEEDED TO HAVE SOME
FREEZING RAIN SUNDAY MORNING WITH PRECIPITATION CHANGING OVER TO ALL
RAIN SUNDAY AFTERNOON. SYSTEM WRAPS UP SUNDAY INTO SUNDAY NIGHT...
PUMPING WARM AIR ALOFT INTO WISCONSIN. STILL SOME ISSUES ON TIMING
OF CHANGE OVER TO ALL SNOW...ALTHOUGH SOME QUESTION IF THERE WOULD
BE A BRIEF PERIOD OF SLEET OR FREEZING RAIN DURING THE TRANSITION.
PRETTY MUCH KEPT THE SAME IDEAL IN THE TIMING FOR NOW.

GUSTY WEST WINDS WILL USHER IN COLDER MONDAY...BUT COLDEST AIR
DOES NOT ARRIVE UNTIL THE MIDDLE TO END OF NEXT WEEK. STILL LOOKS
LIKE A PRETTY DECENT SNOW EVENT FOR THE SNOWBELT REGION OF NORTHERN
WISCONSIN MONDAY AFTERNOON INTO TUESDAY...INCLUDING NORTHWEST VILAS
COUNTY.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 957 PM CST THU NOV 20 2014

GOOD FLIGHT CONDITIONS EXPECTED THROUGH MUCH OF THE DAY
TOMORROW...THOUGH IT WILL BE VERY COLD TONIGHT. LINGERING PATCHES
OF CLDS HAVE BEEN SLOW TO EXIT THE FAR N...BUT SEEM TO FINALLY BE
SHIFTG E. THE NEXT AVIATION CONCERN IS LIKELY TO BE LLWS
BEGINNING LATE TOMORROW/TOMORROW NIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MG
LONG TERM......ECKBERG
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Nov 20, 3:19 PM CST, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
319 PM CST THU NOV 20 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212130-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
319 PM CST THU NOV 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

RATHER COLD TEMPERATURES WILL COMBINE WITH WINDS AROUND 5 MPH TO
PRODUCE WIND CHILLS IN THE 10 BELOW TO 20 BELOW ZERO RANGE IN MOST
LOCATIONS LATE TONIGHT. IF YOU PLAN TO VENTURE OUTSIDE LATE TONIGHT
BE SURE TO DRESS WARMLY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

WINDS CHILLS OF 10 BELOW TO 20 BELOW ZERO CAN BE EXPECTED EARLY
FRIDAY MORNING. IF YOU PLAN TO BE OUTSIDE DURING THIS TIME BE SURE
TO DRESS WARMLY.

HAZARDOUS TRAVEL IS POSSIBLE AT TIMES LATE FRIDAY NIGHT INTO SUNDAY
MORNING DUE TO A WINTRY MIX...AND THEN AGAIN SUNDAY NIGHT INTO EARLY
NEXT WEEK DUE TO LIGHT SNOW.

A LIGHT WINTRY MIX OF FREEZING DRIZZLE OR LIGHT SNOW IS EXPECTED
TO DEVELOP LATE FRIDAY NIGHT AND CONTINUE SATURDAY MORNING. THE
PRECIPITATION IS EXPECTED TO CHANGE OVER TO DRIZZLE ACROSS THE FOX
VALLEY AND LAKESHORE REGION WHERE TEMPERATURES ARE EXPECTED TO
WARM WELL ABOVE FREEZING BY SATURDAY AFTERNOON.

FOR AREAS NORTH AND WEST OF THE FOX VALLEY...TEMPERATURES SHOULD RISE
TO OR A FEW DEGREES ABOVE FREEZING SATURDAY AFTERNOON. ALTHOUGH
TEMPERATURES WILL BE AT OR A FEW DEGREES ABOVE FREEZING...THE RECENT
COLD SPELL HAS CAUSED UNUSUALLY COLD GROUND TEMPERATURES FOR THIS TIME
OF YEAR. A MIX OF DRIZZLE OR FREEZING DRIZZLE CAN BE EXPECTED. ONCE
THE SUN SETS SATURDAY AFTERNOON...AIR AND ROAD TEMPERATURES ARE
EXPECTED TO FALL TO AROUND FREEZING...CAUSING ADDITIONAL SLICK
SPOTS IF DRIZZLE OR FREEZING DRIZZLE OCCURS.

SNOW SHOWERS ARE EXPECTED LATER SUNDAY NIGHT OR MONDAY MORNING
AND CONTINUE INTO TUESDAY...CAUSING SLICK SPOTS ON AREA ROADS.
THERE IS SOME POTENTIAL FOR A SIGNIFICANT ACCUMULATING SNOWFALL
ACROSS THE SNOW BELT REGION OF NORTHWEST VILAS COUNTY.

THOSE WITH WEEKEND PLANS SHOULD MONITOR LATER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION WILL NOT BE NEEDED TONIGHT OR FRIDAY.

LMZ521-522-541>543-212130-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
319 PM CST THU NOV 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

GUSTS TO NEAR GALE FORCE FROM THE SOUTHWEST ARE POSSIBLE LATE
FRIDAY NIGHT INTO EARLY SATURDAY MORNING ACROSS THE COASTAL
WATERS OF NORTHERN DOOR COUNTY.

WEST TO SOUTHWEST GALES ARE POSSIBLE MONDAY AND MONDAY NIGHT
BEHIND A STRONG STORM SYSTEM.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 2:44 PM CSTFreezing Rain AdvisoryGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Waushara and 1 more13 hr

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.